Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 53, Number 2
HTML articles powered by AMS MathViewer

Oscillations of bases for the natural numbers
Paul Erdős and Melvyn B. Nathanson PDF
Proc. Amer. Math. Soc. 53 (1975), 253-258
Conjugate algebraic integers in an interval
Veikko Ennola PDF
Proc. Amer. Math. Soc. 53 (1975), 259-261
The intersection of Sylow subgroups
Avionam Mann PDF
Proc. Amer. Math. Soc. 53 (1975), 262-264
Transposed translation planes
D. M. Maduram PDF
Proc. Amer. Math. Soc. 53 (1975), 265-270
Contracted ideals and purity for ring extensions
J. W. Brewer and D. L. Costa PDF
Proc. Amer. Math. Soc. 53 (1975), 271-276
Normal subgroups contained in the Frattini subgroup. II
W. Mack Hill PDF
Proc. Amer. Math. Soc. 53 (1975), 277-279
Some commutativity results for rings with two-variable constraints
H. E. Bell PDF
Proc. Amer. Math. Soc. 53 (1975), 280-284
Rational approximation to solutions of linear differential equations with algebraic coefficients
Wolfgang M. Schmidt PDF
Proc. Amer. Math. Soc. 53 (1975), 285-289
A summation formula and some properties of Eulerian functions
R. C. Grimson PDF
Proc. Amer. Math. Soc. 53 (1975), 290-292
An elementary counterexample to the open mapping principle for bilinear maps
Charles Horowitz PDF
Proc. Amer. Math. Soc. 53 (1975), 293-294
A note on lifting Brauer characters
Stephen M. Gagola PDF
Proc. Amer. Math. Soc. 53 (1975), 295-300
Modular field extensions
Nickolas Heerema and David Tucker PDF
Proc. Amer. Math. Soc. 53 (1975), 301-306
A change of rings theorem and the Artin-Rees property
M. Boratyński PDF
Proc. Amer. Math. Soc. 53 (1975), 307-310
Epimorphisms in the category of abelian $l$-groups
F. D. Pedersen PDF
Proc. Amer. Math. Soc. 53 (1975), 311-317
A note on continuity of semigroups of maps
Paul R. Chernoff PDF
Proc. Amer. Math. Soc. 53 (1975), 318-320
Jordan derivations on rings
J. M. Cusack PDF
Proc. Amer. Math. Soc. 53 (1975), 321-324
Cartan subalgebras and tori in prime characteristic
Robert Lee Wilson PDF
Proc. Amer. Math. Soc. 53 (1975), 325-327
Essential extensions and intersection theorems
W. Schelter PDF
Proc. Amer. Math. Soc. 53 (1975), 328-330
Cyclotomic splitting fields for group characters
Mark Benard PDF
Proc. Amer. Math. Soc. 53 (1975), 331-333
Measurability of norm proved by Haar functions
H. C. Finlayson PDF
Proc. Amer. Math. Soc. 53 (1975), 334-336
Two classical examples of Gross’ abstract Wiener measure
Henry C. Finlayson PDF
Proc. Amer. Math. Soc. 53 (1975), 337-340
Operators satisfying certain growth conditions
S. M. Patel and B. C. Gupta PDF
Proc. Amer. Math. Soc. 53 (1975), 341-346
On a problem of J. L. Taylor
Keiji Izuchi PDF
Proc. Amer. Math. Soc. 53 (1975), 347-352
Arcs defined by one-parameter semigroups of operators in Banach spaces with the Radon-Nikodym property
Charles L. Byrne PDF
Proc. Amer. Math. Soc. 53 (1975), 353-355
$p$-extremal length and $p$-measurable curve families
Joseph Hesse PDF
Proc. Amer. Math. Soc. 53 (1975), 356-360
On paracompact subsets of linear topological spaces
Richard A. Graff PDF
Proc. Amer. Math. Soc. 53 (1975), 361-366
Singular integrals on nilpotent Lie groups
Robert S. Strichartz PDF
Proc. Amer. Math. Soc. 53 (1975), 367-374
Sequential weak convergence in the bidual of a Banach lattice
John L. B. Gamlen PDF
Proc. Amer. Math. Soc. 53 (1975), 375-378
A new generating function for a generalized function of two variables
B. L. Sharma and R. F. A. Abiodun PDF
Proc. Amer. Math. Soc. 53 (1975), 379-384
On the radius of starlikeness of $(zf)^{’}$ for $f$ univalent
Roger W. Barnard PDF
Proc. Amer. Math. Soc. 53 (1975), 385-390
A lattice theoretic characterization of an integral operator
Lawrence Lessner PDF
Proc. Amer. Math. Soc. 53 (1975), 391-395
On a theorem of Menchoff
Y. Katznelson PDF
Proc. Amer. Math. Soc. 53 (1975), 396-398
On the convolution of a measure and a function
S. K. Berberian PDF
Proc. Amer. Math. Soc. 53 (1975), 399-403
On the structure of certain bounded linear operators
G. D. Allen PDF
Proc. Amer. Math. Soc. 53 (1975), 404-406
Tauberian conclusions
K. A. Jukes and I. J. Maddox PDF
Proc. Amer. Math. Soc. 53 (1975), 407-411
On Lakshmikantham’s comparison for ordinary differential equations
Giovanni Vidossich PDF
Proc. Amer. Math. Soc. 53 (1975), 412-414
Random compact sets related to the Kakeya problem
Ralph Alexander PDF
Proc. Amer. Math. Soc. 53 (1975), 415-419
A class of strong differentiability spaces
James B. Collier PDF
Proc. Amer. Math. Soc. 53 (1975), 420-422
Primary ideals in rings of analytic functions
Norman L. Alling PDF
Proc. Amer. Math. Soc. 53 (1975), 423-427
Cylindricity of isometric immersions into Euclidean space
Robert Maltz PDF
Proc. Amer. Math. Soc. 53 (1975), 428-432
A lemma of Élie Cartan
Robert Maltz PDF
Proc. Amer. Math. Soc. 53 (1975), 433-434
Width-integrals of convex bodies
Erwin Lutwak PDF
Proc. Amer. Math. Soc. 53 (1975), 435-439
A finite version of Schur’s theorem
R. S. Kulkarni PDF
Proc. Amer. Math. Soc. 53 (1975), 440-442
Characterizing a circle with the double midset property
L. D. Loveland and J. E. Valentine PDF
Proc. Amer. Math. Soc. 53 (1975), 443-444
A basis result for $\Sigma ^{0}_{3}$ sets of reals with an application to minimal covers
Leo A. Harrington and Alexander S. Kechris PDF
Proc. Amer. Math. Soc. 53 (1975), 445-448
Almost deterministic $\omega$-automata with existential output condition
Marek Karpiński PDF
Proc. Amer. Math. Soc. 53 (1975), 449-452
Completely additive measure and integration
Alan McK. Shorb PDF
Proc. Amer. Math. Soc. 53 (1975), 453-459
Support properties of Gaussian processes over Schwartz space
M. Ann Piech PDF
Proc. Amer. Math. Soc. 53 (1975), 460-462
The Lévy-Baxter theorem for Gaussian random fields: a sufficient condition
Takayuki Kawada PDF
Proc. Amer. Math. Soc. 53 (1975), 463-469
Inverse cluster sets
T. R. Hamlett and Paul Long PDF
Proc. Amer. Math. Soc. 53 (1975), 470-476
Applications of cluster sets in minimal topological spaces
T. R. Hamlett PDF
Proc. Amer. Math. Soc. 53 (1975), 477-480
$S$-transversality
L. A. Favaro PDF
Proc. Amer. Math. Soc. 53 (1975), 481-488
Axiomatic shape theory
Philip Bacon PDF
Proc. Amer. Math. Soc. 53 (1975), 489-496
Some finitely presented non-$3$-manifold groups
Wolfgang H. Heil PDF
Proc. Amer. Math. Soc. 53 (1975), 497-500
A general proof of Bing’s shrinkability criterion
A. Marin and Y. M. Visetti PDF
Proc. Amer. Math. Soc. 53 (1975), 501-507
Equivalence of $5$-dimensional $s$-cobordisms
Martin Scharlemann PDF
Proc. Amer. Math. Soc. 53 (1975), 508-510
Properties of weak $\bar \theta$-refinable spaces
J. C. Smith PDF
Proc. Amer. Math. Soc. 53 (1975), 511-517
On the closure-preserving sum theorem
M. K. Singal and Shashi Prabha Arya PDF
Proc. Amer. Math. Soc. 53 (1975), 518-522
Closure-preserving families and metacompactness
Henry Potoczny and Heikki Junnila PDF
Proc. Amer. Math. Soc. 53 (1975), 523-529
On the characterization of Souslin and Borel sets
R.-D. Reiss PDF
Proc. Amer. Math. Soc. 53 (1975), 530-534
Degree sequences in complexes and hypergraphs
A. K. Dewdney PDF
Proc. Amer. Math. Soc. 53 (1975), 535-540
Corrigendum to: “$3$-variétés qui ne sont pas des revêtements cycliques ramifiés sur $S^{3}$” (Proc. Amer. Math. Soc. 47 (1975), 495–500)
José M. Montesinos PDF
Proc. Amer. Math. Soc. 53 (1975), 541